Announcements

-

2018-08-28
The Indonesian Journal Chest & Critical Emergency Medicine   eISSN : 2614-2759   /pISSN : 2355-4584   publishes scholarly journals magazine containing original articles, case reports, and review article in subspecialty areas of respirology, critical illness care and medical emergencies. All journals are available for free download online...

 

TERAKREDITASI DIKTI Surat Keputusan Direktur Jenderal Penguatan Riset dan Pengembangan Kementerian Riset, Teknologi, dan Pendidikan Tinggi Nomor 21/E/KPT/2018, tanggal 09 Juli 2018 tentang PERINGKAT AKREDITASI JURNAL ILMIAH PERIODE I TAHUN 2018

 PERPARI (Perhimpunan Respirologi Indonesia) Dept. of Internal Medicine Division of Respirology and Critical Care Internal Medicine Department of Internal Medicine, Faculty of Medicine University of Indonesia, Dr. Cipto Mangunkusumo National General Hospital Jl. Diponegoro No. 71 Jakarta INDONESIA, Fax: 021-31902461,Phone : +6221 314 9704,  E-mail: ina.j.chest@gmail.com    

Read more about -

Current Issue

Vol 7 No 2 (2020): DRESS (Drug rash with eosinophilia and systemic symptoms) syndrome In Patient with Anti Tuberculosis Drugs

Amila Hanifan1, Prayudi Santoso2, ArtoYuwono Soeroto2, Miranti Pangastuti3
1Departement of Internal Medicine
2Divison of Pulmonology and Critical Respiration, Department of Internal Medicine
3Dvision of Dermato-Immunoallergology, Department of Dermatovenerology
Faculty of Medicine Universitas Padjadjaran, Dr. Hasan Sadikin Hospital

ABSTRACT
Introduction
Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a type of life-threatening drug reaction. Clinical manifestations are morbilli form skin lesions, accompanied by fever, eosifnophilia and systemic involvement which can cause multi-organ failure. The incidence of DRESS syndrome is among 1: 1000 to 1: 10,000 patients, with 10% of mortality rate. Current literature shows that DRESS syndrome can be caused by anti-tuberculosis drugs, including ethambutol (53.5%), rifampicin (26.7%), pyrazinamide (20%), streptomycin (13.3%), and isoniazid (6.7%).
Case Report
A 42-year- old man has been known to suffer from pulmonary TB and undergo anti-tuberculosis drug therapy category I for 3 weeks. The patient has been known to have a history of allergy to ceftriaxone and ibuprofen drugs in previous treatments. The patient underwent a second treatment in the hospital with generalized erythema and scaly itchy skin. The physical examination showed that the patient had 39.1OC of body temperature with icteric sclera. The laboratory examination showed that the eosinophil was increased from 13% to 27%, accompanied by leukocyte 14,400 / UL, haemoglobin10 g / dL, and platelets 86,000 / UL. The examination on kidney and liver function resulted 57.0 mg / dl ureum and creatinine 2.39 mg / dl, and AST 458 IU / l, ALT 155 IU / l, total bilirubin 2,281 mg.dl, γ-glutamyltransferase 134 IU / l, ALP 357 IU / l, INR 1.79. At the beginning of the treatment, the scaly skin of the patient resembled the appearance of xerosis cutis. The development of the treatment showed that the patient fulfilled the DRESS syndrome diagnosis criteria based on RegiSCAR. The patient was treated in an intensive isolation room, and the anti-tuberculosis drugs discontinued.
Conclusion
DRESS syndrome is a drug reaction that can cause death. Diverse skin lesions and hypersensitivity reaction at slow onset make diagnosis difficult to establish. Therefore, diagnosing with RegiSCAR in the beginning and stopping the drug are important in the management of DRESS syndrome.
Keywords: drug eruption, DRESS syndrome, anti-tuberculosis drugs, RegiSCAR, pulmonary TB

Published: 2021-01-05
View All Issues

Table of Contents Vol 6 No 2 | Juli - Des. 2019

Editorial

ASAP KEBAKARAN HUTAN
DAMPAK KESEHATAN DAN PENANGANANNYA

Original Article

Proportion of Depression in Non-Multidrug-Resistant Pulmonary Tuberculosis Patients at Cipto Mangunkusumo
General Hospital and Its Related Factors

pdf

Pengaruh Pemberian Suplemen Omega 3 Terhadap Kadar Tnf -Α Serum, Massa Otot, Kekuatan Otot,
dan Performa Fisik pada Pasien Ppok dengan Sarkopenia

pdf

Review Article

The Role Of Opioid in Relieving Breathlessness in Advanced Disease

pdf

Terapi Rehabilitasi Pulmonal pada Penyakit Paru Obstruktif Kronik

pdf
Profil Keamanan Obat Bedaquiline Terhadap Jantung pada Pengobatan Tuberkulosis Resisten Obat pdf
Pembrolizumab sebagai Imunoterapi pada Nonsmall Cell Lung Carcinoma pdf
Acute Respiratory Distress Syndrome pdf

Case Report

Post-Cardiac Injury Syndrome: Do we overlook its presence? A Case of Post-Pericardiotomy Syndrome and
Current Update of its Management Strategy

pdf

Evaluasi Akupunktur Tanam Benang pada Asma Bronkial Persisten Derajat Berat Selama 24 Bulan

pdf

 

  

Statistic

StatCounter - Free Web Tracker and Counter

View My Stats

2014

Jurnal Chest Vol. 1 No. 2    Apr - Jun 2014

Jurnal Chest Vol. 1 No. 3      July - Sept. 2014

Jurnal Chest Vol. 1 No. 4      Oct. - Dec. 2014

 2015

 Jurnal Chest Vol. 2 No. 1       Jan - Mar 2015

Jurnal Chest Vol. 2 No. 2        Apr - Jun 2015

Jurnal Chest Vol. 2 No. 3        July - Sept. 2015

Jurnal Chest Vol. 2 No. 4        Oct. - Dec. 2015

 2016

Jurnal Chest Vol. 3 No. 1          Jan - Mar 2016

Jurnal Chest Vol. 3 No. 2          Apr - Jun 2016

Jurnal Chest Vol. 3 No. 3          July - Sept. 2016

Jurnal Chest Vol. 3 No. 4        Oct. - Dec. 2016

  2017

Jurnal Chest Vol. 4 No. 1       Jan - Mar 2017

Jurnal Chest Vol. 4 No. 2       Apr - Jun 2017

Jurnal Chest Vol. 4 No. 3       July - Sept. 2017

Jurnal Chest Vol. 4 No. 4       Oct. - Dec. 2017

 2018

Jurnal Chest Vol. 5 No. 1       Jan - Mar 2018

Jurnal Chest Vol. 5 No. 2       Apr - Jun 2018

Jurnal Chest Vol. 5 No. 3       July - Sept. 2018

Jurnal Chest Vol. 5 No. 4       Oct. - Dec. 2018

 2019

Jurnal Chest Vol. 6 No. 1       Jan - Jun 2019

Jurnal Chest Vol. 6 No. 2       Juli - Des 2019